MathSciNet Relay Station
MathSciNet bibliographic data
MR467606 (57 #7462) 53C40
Goenner, Hubert F. On the interdependency of the Gauss-Codazzi-Ricci equations of local isometric embedding. General Relativity and Gravitation 8 (1977), no. 2, 139–145.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement